# SDR SIMA20140928001

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 27,024 hours, 23,919 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 01123663
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RADAR WAS TURNED ON INFLIGHT & AMBER WX WAS DISPLAYED ON PFD, WHEN TESTED RADAR FAIL WAS DISPLAYED WITH CODE 11.  R & R WX RADAR ASSEMBLY IAW AMM 34-42-01.  OPERATIONS CHECKED GOOD.
